# SDR DALA13052799207

- Difficulty date: October 4, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,136 hours, 26,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT TAIL CONE AREA UPPER SKIN STRUCTURE, BS 1520, CANTED DOUBLER AND SKIN CRACKED AT LONGERON 3R.  OEM APPROVED REPAIR AS PERMANENT, SECTION I COMPLETED IAW ER/A 517836-14.
